# SDR N6WA2015062401

- Difficulty date: June 24, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N167GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10269
- Aircraft time: 18,951 hours, 12,507 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Detector Loop
- Condition: Out Of Position
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT BLEED DUCT CAUTION MSG IN FLIGHT.  PERFORMED LEAK TEST & FOUND MT139L CHANNEL A INDICATING A FAULT.  INSPECTED DETECTION LOOP A & FOUND IT CONTACTING NR 1 HYD ACCUMULATOR.  REPOSITIONED IAW AMM 36-21-01.  OPERATIONS CHECKED GOOD IAW AMM 36-21-00.
